Solution of an integral equation in G-metric spaces
Articles > Article · 2023
Authors: Arul Gnanaprakasam, Gunasekaran Nallaselli, Gunaseelan Mani, Özgür EGE
Filomat, International, WoS, 2023, vol 37, pp 8279-8287
DOI: 10.2298/fil2324279g
Summary
In this paper, we prove a fixed point result in G-metric spaces satisfying generalized contractive condition with new auxiliary functions, which generalize the result of Bhardwaj and Kumar. The motivation of this paper is to observe the solution of an integral equation using the fixed point technique in G -metric space.